# SDR DALA2022041302581

- Difficulty date: April 7, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 52,083 hours, 37,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CORROSION REMOVAL IN FRAME CLIP STA Y=927 LONGERON 29 LH / 29RH, OT=0.050", RT=0.011" WAS FOUND OUT OF LIMITS PER B717-200 SRM 53-00-00-A01. PAR 4.C. (REF. NRC 00080) . SUMMARY OF NRC 00163: CORROSION LEVEL 2, CLIP STA Y=927 LONGERON 29 LH / 29RH WAS REPLACED PER DWG 9915524 REV. "P" & B717 SRM 51-41-02-0G AND 51-41-05-0G. (LP #2186835)
